# SDR DL72S951611

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, .25 INCH, IN WEB AT STA 1220 IN LT TORQUE BOX.  TWO EA .25 INCH CRACKS IN RT TORQUE BOX WEB AT STA 1220, .1875 INCH CRACK AT LIGHTING HOLE AT STA 1220, RT TORQUE BOX.  ALL CRACKS LOCATED IN 48 SECTION.  FOUND AT E-2 LTR CHECK, REPAIRED PER MM 53-11-0.
